# SDR IPXA2021070971483

- Difficulty date: June 21, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 86,278 hours, 15,581 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: ARB29314
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CRT WING FIXED L/E FORMER CRACK JUST I/B OF #9 SLAT TRACK.REMOVED,FABRICATED AND REPLACED CRACKED FORMER IAW SRM 51-33-01 AND 51-31-01 (MINOR).
